# SDR AALA202202270443

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 32,616 hours, 3,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 1D FLICKERS WITH SEAT MOVEMENT. **SUPPLEMENTAL REPORT: SECURED WIRING HARNESS CONNECTOR IAW AMM 33-51-01, OPS CHECK GOOD.** (CLOSED)
